Your Cart

Your cart is empty

Home  >  Volume 28. No.2 (Nov. 2014)

23. An Order 19 Rational Integrator by L. A. Ukpebor and U. S. U. Aashikpelokhai - Volume28, No. 2, (November, 2014), pp 167 – 174
Sale price: $5.00
Quantity:

Abstract 

This research paper presents the derivation of an order 19 rational integrator capable of generating solutions for first order initial value problems in ordinary differential equations. It also shows that the integrator is consistent and convergent. 

Close
Loading...